# SDR REXA2015092200890

- Difficulty date: September 22, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 18,823 hours, 12,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-140-509 RIGHT FS 280.00 BEAM CRACKED.  R & R RT FS 280 FLOOR CROSSBEAM IAW SRM 51-42-06, 51-42-13, 51-42-21, REO 670-53-11-612, 51-40-06 & 51-40-11.
